MathSciNet Relay Station
MathSciNet bibliographic data
MR1071436 00A05 (34A99 35A25)
Adomian, G. A review of the decomposition method and some recent results for nonlinear equations. Math. Comput. Modelling 13 (1990), no. 7, 17–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement